Q. I have severe itching and redness in the groin area. Please suggest a solution.

Answered by
Dr. Kakkar
and medically reviewed by iCliniq medical review team.
Published on Oct 17, 2017 and last reviewed on: Jul 13, 2019

Hi doctor,

I am a 26 year old male. I have severe itching and redness in the groin area. I have used over-the-counter creams, besides, I have also used some home remedies over the affected area. The skin is flaky. Please suggest a solution.

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com.

I have gone through your query, and I have noted your concern.

  • Perhaps you might have a fungal infection.
  • I request you to kindly upload an image so that I will be able to guide you better.

Regards.

Revert with an image to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I am attaching the images of both the thighs. Please have a look.

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

Unfortunately, I could not find the images. Kindly upload it again.

  • Anyway, I will advise you the appropriate treatment for it.
  • I suggest you take capsule Canditral (Itraconazole) 100 mg, twice daily for four weeks, Lulifin (Luliconazole) 1% cream, twice daily for four weeks. Also, you may take tablet Teczine (Levocetirizine) 10 mg, once daily for few days. Consult your specialist doctor, discuss with him or her and take the medicines with their consent.

Regards.

For further queries to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I have attached the images. I have used dettol and apple cider vinegar. There is a temporary relief, but the condition is persistent.

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

I have viewed the images (attachment removed to protect patient identity).

  • Yes, it is a fungal infection of the groin area - Tinea cruris. I suggest you use the medications that I suggested in my earlier reply.
  • Avoid using dettol or vinegar as they may irritate.
  • Use an antifungal body wash like Dersil AF (Ketoconazole) body wash or soaps like KZ soap (Ketoconazole) or Ocona Z (Ketoconazole and Pyritinol) soap or Candid (Clotrimazole) soap.

Regards.

For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


What Is The Reason For Severe Itch In Genitals And The Surrounding Area?

Query: Hi doctor, I am 29 years old. I am suffering from itching genitalia for over 5-6 years and the severity would range from low to medium. It is mostly due to sweating in that area. I used to apply itch guard for a few days and it used to get fine. Now, over four to five months I have severe itching o...  Read Full »

What is the red wound present on my thighs? How to control it?

Query: Hi doctor, I have red wounds growing on my thighs. I used a Candid B cream over it. It gets reduced, and it starts in another place. Please give me a solution.  Read Full »

Which shampoo is best for dandruff?

Query: Hi doctor, I am having problem of acute flaky dandruff and also itching in my hair. I have tried Topisal, Nizral and various other shampoos as well. However, there is no respite from dandruff. Please suggest me some good mediation as well as shampoo and oil. Currently I am under sugar and BP medica...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.